Additive mappings covering generalized (alpha_1, alpha_2)-derivations in semiprime rings

Main Article Content

Faiza Shujat
Abu Zaid Ansari

Abstract

Let R be a semiprime ring, 12) be automorphisms on R and Δ, δ be additive maps from R to R. If Δ and δ satisfying any one of the following identities:
i) Δ(xnyn)=Δ(xn1(yn)+α2(xn)δ(yn)
ii) Δ(xn)=Δ(xn-m1(xm)+α2(xn-m)δ(xm), for all x,y∈R
then Δ will be generalized 12)-derivation with associated 12)-derivation on R.

Article Details

How to Cite
Shujat, F., & Ansari, A. Z. (2021). Additive mappings covering generalized (alpha_1, alpha_2)-derivations in semiprime rings. Gulf Journal of Mathematics, 11(2), 19-26. Retrieved from https://gjom.org/index.php/gjom/article/view/495
Section
Articles